# SDR 05FDEA02214

- Difficulty date: August 3, 2005
- Submitted: August 4, 2005
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11
- Aircraft serial: 48470
- Aircraft time: 47,942 hours, 9,821 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING UPPER SURFACE TRAILING EDGE FORWARD OF OUTBOARD AILERON SKIN BULGE FOUND AT XORS 979.  RTW UPPER SURFACE T/E FWD OF O/B AILERON XORS 979 SKIN BULGE AREA   CORROSION   REMOVED. MAT'L REMOVED:0.031"; ORIGINAL THK: 0.150"; MAT'L REMAINED: 0119"; FOUND   EXCEED   LIMIT PER SRM 57-10-00 FIG 32 VOL I. AREA REPAIR C/O PER FEDEX EA:1-5710-87559 - WINGS   R/H   UPPER WING SKIN CORROSION REPAIRS AT XORS 845,XORS 979, XORS 989, COMMON TO THE   T/E.   REPAIR CLASSIFIED AS MAJOR PER GMM6-2-100.
